RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 7, Pages 77–88 (Mi zvmmf2219)  

This article is cited in 10 scientific papers (total in 10 papers)

On the perturbation of the Laplacian spectrum when the boundary condition type changes on a small part of the boundary

R. R. Gadyl'shin

Ufa

Full text: PDF file (1192 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:7, 889–898

Bibliographic databases:
UDC: 517.956.2
MSC: Primary 35B25; Secondary 35C20, 35J05
Received: 24.03.1995

Citation: R. R. Gadyl'shin, “On the perturbation of the Laplacian spectrum when the boundary condition type changes on a small part of the boundary”, Zh. Vychisl. Mat. Mat. Fiz., 36:7 (1996), 77–88; Comput. Math. Math. Phys., 36:7 (1996), 889–898

Citation in format AMSBIB
\Bibitem{Gad96}
\by R.~R.~Gadyl'shin
\paper On the perturbation of the Laplacian spectrum when the boundary condition type changes on a small part of the boundary
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 7
\pages 77--88
\mathnet{http://mi.mathnet.ru/zvmmf2219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1405783}
\zmath{https://zbmath.org/?q=an:1161.35311}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 7
\pages 889--898
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WH79900007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2219
  • http://mi.mathnet.ru/eng/zvmmf/v36/i7/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Planida, “Asymptotics of eigenvalues for a cylinder that is heat-insulated on a narrow strip”, Comput. Math. Math. Phys., 43:3 (2003), 403–413  mathnet  mathscinet  zmath
    2. M. Yu. Planida, “Asymptotics of the Eigenelements of the Laplace Operator when the Boundary-Condition Type Changes on a Narrow Flattened Strip”, Math. Notes, 75:2 (2004), 213–228  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. M. Yu. Planida, “Asymptotics of the eigenelements of the Laplacian with singular perturbations of boundary conditions on narrow and thin sets”, Sb. Math., 196:5 (2005), 703–741  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Linde H., “Geometrically induced two-particle binding in a waveguide”, J Phys A, 39:18 (2006), 5105–5113  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Chechkin G.A., Gadyl'Shin R.R., “On boundary-value problems for the Laplacian in bounded domains with micro inhomogeneous structure of the boundaries”, Acta Math Sin (Engl Ser ), 23:2 (2007), 237–248  crossref  mathscinet  zmath  isi  scopus
    6. Nazarov S.A., Sokolowski J., “Spectral problems in the shape optimisation. Singular boundary perturbations”, Asymptot Anal, 56:3–4 (2008), 159–204  mathscinet  zmath  isi  elib
    7. Nazarov S.A., Sokolowski J., “On asymptotic analysis of spectral problems in elasticity”, Latin American Journal of Solids and Structures, 8:1 (2011), 27–54  crossref  mathscinet  isi  scopus
    8. A. A. Ershov, “Mixed problem for a harmonic function”, Comput. Math. Math. Phys., 53:7 (2013), 908–919  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    9. R. R. Gadylshin, A. A. Ershov, S. V. Repyevsky, “On asymptotic formula for electric resistance of conductor with small contacts”, Ufa Math. J., 7:3 (2015), 15–27  mathnet  crossref  isi  elib
    10. A. A. Ershov, M. I. Rusanova, “Asimptotika resheniya kraevoi zadachi dlya uravneniya Laplasa so smenoi tipa granichnogo usloviya na dvukh malykh uchastkakh”, Chelyab. fiz.-matem. zhurn., 2:3 (2017), 266–281  mathnet  elib
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:249
    Full text:90
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020